# SDR DXTA2016052006243

- Difficulty date: May 26, 2016
- Submitted: May 26, 2016
- Operation: Air carrier
- Aircraft: N929QS
- Make and model: Cessna 750
- Aircraft serial: 7500129
- Aircraft time: 14,242 hours, 8,919 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part number: 38005761
- Part serial: P299
- Condition: Defective
- Location: Apu Bay
- Part time: 10,630 hours, 10,766 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ON GND, APU ONLY, ACFT FILLED WITH SMOKE.  REMOVED DEFECTIVE APU & INSTALLED A REPAIRED CUSTOMER SUPPLIED APU.  COMPLIED WITH APU OPERATIONAL CHECKS & LEAK CHECKS WITH GOOD RESULTS.  ALL WORK DONE IAW MM 49-10-00 & MM 49-20-00.  NO OTHER DEFECTS NOTED & PROGRAMMED ECU IAW MM 49-20-00.  PER CUSTOMER'S REQUEST REPLACED BOTH COALESCER SOCKS.  REMOVED LT & RT COALESCER SOCK, PN 746451-3 & INSTALLED NEW LT & RT COALESCER SOCK SUPPLIED BY CUSTOMER.  ALL WORK DONE IAW CH 12-10-01.  AWAITING OPS & LEAK CHECKS.  PREPARED ACFT FOR APU & OPS & LEAK CHECKS OF THE COALESCER SOCKS & APU.  PERFORMED OPS & LEAK CHECKS OF COALESCER SOCKS & APU WITH NO ISSUES NOTED.
